Quantitative convergence rates for subgeometric Markov chains

Christophe Andrieu, Gersende Fort, Matti Vihola

Research output: Contribution to journalArticle (Academic Journal)peer-review

9 Citations (Scopus)


We provide explicit expressions for the constants involved in the characterisation of ergodicity of subgeometric Markov chains. The constants are determined in terms of those appearing in the assumed drift and one-step minorisation conditions. The results are fundamental for the study of some algorithms where uniform bounds for these constants are needed for a family of Markov kernels. Our results accommodate also some classes of inhomogeneous chains.

Original languageEnglish
Pages (from-to)391-404
Number of pages14
JournalJournal of Applied Probability
Issue number2
Publication statusPublished - 1 Jun 2015


  • Inhomogeneous
  • Markov chain
  • Polynomial ergodicity
  • Subgeometric ergodicity


Dive into the research topics of 'Quantitative convergence rates for subgeometric Markov chains'. Together they form a unique fingerprint.

Cite this